Alert archive / Illinois / Flash Flood Warnings in 2019

Flash Flood Warning 19, NWS Lincoln, IL

June 5, 2019Clay County, Illinois

NWS Lincoln, IL issued this flash flood warning at Jun 5, 2019, 5:57 PM CDT for Clay County, Illinois. It was in force for 6 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 5, 2019, 5:57 PM CDT (22:57 UTC)
Expired
Jun 6, 2019, 12:00 AM CDT
In force
6 hr
Issued by
NWS Lincoln, IL
Area
Storm-based polygon
Flood severity
None

County Clay County, IL

The radar

The Evansville,IN radar (KVWX), 76 km from the middle of the area, began a volume at 22:58 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Lincoln, IL (KILX), launched 12:00Z, 11.0 hours before the alert went out and 163 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lincoln, IL at 12:00Z on 2019-06-05Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 941 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lincoln, IL at 12:00Z on 2019-06-05The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 144 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
941 J/kg
Mixed-layer CIN
-76 J/kg
Mixed-layer LCL
872 m above ground
0-6 km bulk shear
32 kt
0-1 km storm-relative helicity
144 m²/s²
0-3 km storm-relative helicity
157 m²/s²
Significant tornado parameter
0.4
Supercell composite
3.8

Open this sounding in Storm Lab

The text

As transmitted.

083 
WGUS53 KILX 052257
FFWILX
ILC025-060500-
/O.NEW.KILX.FF.W.0019.190605T2257Z-190606T0500Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Lincoln IL
557 PM CDT Wed Jun 5 2019

The National Weather Service in Lincoln has issued a

* Flash Flood Warning for...
  Clay County in south central Illinois...

* Until midnight CDT Thursday.

* At 556 PM CDT, Doppler radar indicated thunderstorms producing
  heavy rain across the warned area. Flash flooding is expected to
  begin shortly. Rainfall of 1 to 2 inches has already occurred in 
  extreme southwest Clay County since 5 pm CDT.

* Some locations that will experience flooding include...
  Flora, Louisville, Clay City, Xenia, Sailor Springs and Oskaloosa. 

LAT...LON 3861 8869 3883 8870 3880 8826 3873 8825
      3873 8829 3866 8827 3863 8830 3860 8825

$$

Miller
2 follow-up statements
490 
WGUS73 KILX 060034
FFSILX

Flash Flood Statement
National Weather Service Lincoln IL
734 PM CDT Wed Jun 5 2019

ILC025-060500-
/O.CON.KILX.FF.W.0019.000000T0000Z-190606T0500Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Clay-
734 PM CDT Wed Jun 5 2019

...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL MIDNIGHT CDT FOR
CLAY COUNTY...

At 727 PM CDT, Doppler radar indicated heavy rain across the warned
area. Two to four inches of rain have fallen in southwest Clay 
County, with one to two inches from just west of Flora to the Marion
County line, since 5 pm CDT. Emergency management reported water 
over Highway 50 west of Xenia around 6 pm.

Additional rainfall is expected through 830 pm, with another one-half
to one inch anticipated.  

Some locations that will experience flooding include...
Xenia, Flora, and Louisville. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.

&&

LAT...LON 3861 8869 3883 8870 3880 8826 3873 8825
      3873 8829 3866 8827 3863 8830 3860 8825

$$

Miller
840 
WGUS73 KILX 060451
FFSILX

Flash Flood Statement
National Weather Service Lincoln IL
1151 PM CDT Wed Jun 5 2019

ILC025-060501-
/O.EXP.KILX.FF.W.0019.000000T0000Z-190606T0500Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Clay-
1151 PM CDT Wed Jun 5 2019

...THE FLASH FLOOD WARNING FOR CLAY COUNTY WILL EXPIRE AT MIDNIGHT
CDT...

The heavy rain has ended. Flood waters have receded. Flooding is no
longer expected to pose a threat. Please continue to heed any
remaining road closures.

LAT...LON 3861 8869 3883 8870 3880 8826 3873 8825
      3873 8829 3866 8827 3863 8830 3860 8825

$$

Deubelbeiss

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Lincoln, IL wrote its last area forecast discussion before this flash flood warning went out at Jun 5, 3:42 PM CDT, 2 hours 15 minutes earlier.

Area forecast discussion, Jun 5, 3:42 PM CDT, 2 hours 15 minutes before
Area Forecast Discussion
National Weather Service Lincoln IL
342 PM CDT Wed Jun 5 2019

.SHORT TERM...(This evening through Thursday)
ISSUED AT 230 PM CDT Wed Jun 5 2019
Multiple surface boundaries in an unstable airmass is resulting in
several small areas of thunderstorms this afternoon. A trough axis
draped across Central Illinois has offered some focus for the
convection, but the actual colder temps are a little further
north, with more of dewpoint discontinuity between. Forecast
issues in the short term surround the outflow boundaries and the
frontal position through the next 24 hrs. 18Z NAMNest at least
keying in on rather broad E/W orientation to convection from the
Plains through the Midwest and into the Ohio River Valley tonight.
SPC SVR Watches line up nicely with the same presentation.
Eventually the storms in sim reflectivity take on a segmented
look before surging southward, looking more like a weakening QLCS
with bowing segments, into southern IL around midnight. Expect
the severe threat to last a little while, but expect maybe a
little loss of steam after sunset. However, a significantly more
stable airmass is not moving into the region, even with a trough
and/or the front to the north. Tomorrow is as complex...with the
trough axis shifting south and high pressure trying to build into
the northern half of the state. However, mid levels are still
warm, as well as the expected sfc temperatures. SBCAPE tomorrow
still in the 2000-2500 J/kg range by the afternoon, with the axis
across the southern third of the state. But that location varies
with models, and given how much the models struggled with today...
expect thunderstorms being influenced by multiple outflow
remnants will not show up with any confidence this early either
way. Going with a pretty generic chance of thunderstorms across
the southern portion of the state.

&&

.LONG TERM...(Thursday night through Wednesday)
ISSUED AT 230 PM CDT Wed Jun 5 2019
Tomorrow night will rely highly on the evolution of the day, but
expect an increasing influence from the high building in behind
the front. Models are relatively dry after 00z, but little to no
confidence in that ultimately, particularly in the south, given
the trend this evening. A very slow moving upper low will drift
across the Lower Mississippi River Valley into the weekend.
Through Friday night, the majority of the precipitation remains
south of ILX CWA...but by Saturday, start to see the impact of
that storm as shortwaves pivot around that low and into the
region. Varied amounts of coverage in the models given the
difference in location of the upper low varies from the Ohio River
Valley to the Gulf Coast. As a result, forecast through the
weekend and into the first of the week is dominated by chance pops
and continued warm temperatures.

&&

.AVIATION...(For the 18Z TAFS through 18Z Thursday afternoon)
Issued at 1237 PM CDT Wed Jun 5 2019

Minor adjustments to try and capture the remnants of an overnight
MCS as it moves through Central IL. Current conditions not
initializing well in models. How much the atmosphere will be able
to recover in the next few hours will likely make the difference
in afternoon/evening convection. Considering how many boundaries
are out there as well as plenty of surface based instability, not
completely ruling out convection later, even in the northern
terminals that are less likely, but still not zero chance. In the
predawn hours, weak ridging/lack of pressure gradient will drop
winds to calm/light and variable.

&&

.ILX WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM...HJS
LONG TERM...HJS
AVIATION...HJS
Hazardous weather outlook, Jun 5, 3:14 PM CDT, 2 hours 43 minutes before
Hazardous Weather Outlook
National Weather Service Lincoln IL
314 PM CDT Wed Jun 5 2019

ILZ027>031-036>038-061100-
Fulton-Knox-Marshall-McLean-Peoria-Stark-Tazewell-Woodford-
314 PM CDT Wed Jun 5 2019

This Hazardous Weather Outlook is for portions of central
Illinois and west central Illinois.

.DAY ONE...TONIGHT...

Isolated thunderstorms are possible into early evening, but the
threat of severe weather has pushed south.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY...

There is a chance of thunderstorms again during this weekend.
These are currently not expected to be severe.

Moderate flooding will continue along the Illinois River from
Peoria upstream, with river levels continuing a slow but steady
fall.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will not be required through tonight.

ILZ040>042-047>051-061100-
Cass-Logan-Mason-Menard-Morgan-Sangamon-Schuyler-Scott-
314 PM CDT Wed Jun 5 2019

This Hazardous Weather Outlook is for portions of west central
Illinois.

.DAY ONE...TONIGHT...

Strong to severe thunderstorms are likely through sunset. Damaging
winds are the primary threat, along with areas of hail. Locally
heavy rains will cause some flooding as well.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY...

A few thunderstorms will linger into Thursday, but better chances
are expected this weekend. These are currently not expected to be
severe.

Major flooding will continue along the Illinois River, with the
crest occurring on Thursday.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is likely through sunset.

ILZ043>046-052>057-061-061100-
Champaign-Christian-Coles-De Witt-Douglas-Edgar-Macon-Moultrie-
Piatt-Shelby-Vermilion-
314 PM CDT Wed Jun 5 2019

This Hazardous Weather Outlook is for portions of central
Illinois and east central Illinois.

.DAY ONE...TONIGHT...

Strong to severe thunderstorms are likely through sunset. Damaging
winds are the primary threat, along with areas of hail. Locally
heavy rains will cause some flooding as well.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY...

A few thunderstorms will linger into Thursday, but better chances
are expected this weekend. These are currently not expected to be
severe.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is likely through sunset.

ILZ062-063-066>068-071>073-061100-
Clark-Clay-Crawford-Cumberland-Effingham-Jasper-Lawrence-Richland-
314 PM CDT Wed Jun 5 2019

This Hazardous Weather Outlook is for portions of southeast
Illinois.

.DAY ONE...TONIGHT...

Strong to severe thunderstorms are likely through this evening.
There is an enhanced threat of damaging winds, though large hail
is also possible.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY...

Isolated to scattered thunderstorms are possible Thursday through
Friday night, with a better chance of thunderstorms this weekend.
A chance of thunderstorms lingers into Monday. The risk of severe
weather will be low during this time, though locally heavy rains
will be possible again this weekend.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is likely through this evening.

Geelhart

In the hours before

Local storm report, Jun 5, 4:36 PM CDT, 1 hour 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
436 PM CDT WED JUN 5 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0355 PM     TSTM WND DMG     ROCHESTER               39.75N 89.54W
06/05/2019                   SANGAMON           IL   PUBLIC

            TREES DOWN, ONE FELL ON A HOUSE AND A CAR.

0410 PM     TSTM WND DMG     5 W AUBURN              39.58N 89.84W
06/05/2019                   SANGAMON           IL   EMERGENCY MNGR

            POWER LINES DOWN IL-104 AT JOHNS CREEK RD

0416 PM     TSTM WND DMG     AUBURN                  39.58N 89.75W
06/05/2019                   SANGAMON           IL   EMERGENCY MNGR

            DOWNED POWER LINES AND TREES

0416 PM     TSTM WND GST     TOVEY                   39.59N 89.46W
06/05/2019  M53.00 MPH       CHRISTIAN          IL   EMERGENCY MNGR

0420 PM     TSTM WND DMG     PAWNEE                  39.59N 89.58W
06/05/2019                   SANGAMON           IL   EMERGENCY MNGR

            DOWNED TREE ON A HOUSE AND DOWNED POWER LINES

&&

VWILSON
Local storm report, Jun 5, 4:45 PM CDT, 1 hour 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
445 PM CDT WED JUN 5 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0435 PM     TSTM WND DMG     TAYLORVILLE             39.52N 89.26W
06/05/2019                   CHRISTIAN          IL   EMERGENCY MNGR

            ROOF DAMAGE AT HICKORY ESTATES

0438 PM     TSTM WND GST     TAYLORVILLE AIRPORT     39.53N 89.33W
06/05/2019  M63.00 MPH       CHRISTIAN          IL   AWOS

&&

VWILSON
Local storm report, Jun 5, 4:53 PM CDT, 1 hour 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
453 PM CDT WED JUN 5 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0425 PM     TSTM WND GST     PAWNEE                  39.59N 89.58W
06/05/2019  E60.00 MPH       SANGAMON           IL   EMERGENCY MNGR

0425 PM     TSTM WND DMG     PAWNEE                  39.59N 89.58W
06/05/2019                   SANGAMON           IL   EMERGENCY MNGR

            MULTIPLE TREES AND POWERLINES DOWN. ONE ON HOUSE

&&

VWILSON
Local storm report, Jun 5, 4:58 PM CDT, 59 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE LINCOLN IL
458 PM CDT WED JUN 5 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1140 AM     TSTM WND GST     SAN JOSE                40.31N 89.60W
06/05/2019  E50.00 MPH       MASON              IL   EMERGENCY MNGR

1140 AM     HAIL             SAN JOSE                40.31N 89.60W
06/05/2019  M0.50 INCH       MASON              IL   EMERGENCY MNGR

1148 AM     TSTM WND DMG     3 SW HARTSBURG          40.22N 89.48W
06/05/2019                   LOGAN              IL   EMERGENCY MNGR

            6 POWER POLES DOWN

1153 AM     TSTM WND GST     4 W HARTSBURG           40.25N 89.52W
06/05/2019  E50.00 MPH       LOGAN              IL   EMERGENCY MNGR

1153 AM     HAIL             4 W HARTSBURG           40.25N 89.52W
06/05/2019  M0.75 INCH       LOGAN              IL   EMERGENCY MNGR

1153 AM     TSTM WND DMG     4 W HARTSBURG           40.25N 89.52W
06/05/2019                   LOGAN              IL   EMERGENCY MNGR

            7 TREES DOWN, LARGEST 18 INCHES IN DIAMETER

0240 PM     HAIL             CAMDEN                  40.15N 90.77W
06/05/2019  M0.75 INCH       SCHUYLER           IL   EMERGENCY MNGR

0251 PM     HAIL             BEARDSTOWN              40.01N 90.43W
06/05/2019  M0.88 INCH       CASS               IL   PUBLIC

0332 PM     TSTM WND GST     SPRINGFIELD             39.78N 89.64W
06/05/2019  E40.00 MPH       SANGAMON           IL   AMATEUR RADIO

            VETERANS AND 8TH

0332 PM     HAIL             SPRINGFIELD             39.78N 89.64W
06/05/2019  M0.75 INCH       SANGAMON           IL   AMATEUR RADIO

            VETERANS AND 8TH

0332 PM     HAIL             2 W ASHLAND             39.89N 90.05W
06/05/2019  M0.88 INCH       CASS               IL   MESONET

            ALSO 45 MPH WINDS

0335 PM     HAIL             3 W ASHLAND             39.89N 90.07W
06/05/2019  M1.00 INCH       CASS               IL   FIRE DEPT/RESCUE

0335 PM     TSTM WND GST     3 W ASHLAND             39.89N 90.07W
06/05/2019  E60.00 MPH       CASS               IL   FIRE DEPT/RESCUE

            WALL CLOUD WITH SLIGHT ROTATION

0338 PM     HAIL             3 N SPRINGFIELD         39.82N 89.64W
06/05/2019  M0.75 INCH       SANGAMON           IL   PUBLIC

0345 PM     TSTM WND GST     1 SW CLEAR LAKE         39.80N 89.58W
06/05/2019  E50.00 MPH       SANGAMON           IL   TRAINED SPOTTER

0346 PM     HAIL             2 SE SPRINGFIELD        39.76N 89.62W
06/05/2019  M0.75 INCH       SANGAMON           IL   TRAINED SPOTTER

            NEAR IDOT COMPLEX

0355 PM     TSTM WND DMG     ROCHESTER               39.75N 89.54W
06/05/2019                   SANGAMON           IL   PUBLIC

            TREES DOWN, ONE FELL ON A HOUSE AND A CAR.

0410 PM     TSTM WND DMG     5 W AUBURN              39.58N 89.84W
06/05/2019                   SANGAMON           IL   EMERGENCY MNGR

            POWER LINES DOWN IL-104 AT JOHNS CREEK RD

0416 PM     TSTM WND DMG     AUBURN                  39.58N 89.75W
06/05/2019                   SANGAMON           IL   EMERGENCY MNGR

            DOWNED POWER LINES AND TREES

0416 PM     TSTM WND GST     TOVEY                   39.59N 89.46W
06/05/2019  M53.00 MPH       CHRISTIAN          IL   EMERGENCY MNGR

0420 PM     TSTM WND DMG     PAWNEE                  39.59N 89.58W
06/05/2019                   SANGAMON           IL   EMERGENCY MNGR

            DOWNED TREE ON A HOUSE AND DOWNED POWER LINES

0425 PM     TSTM WND GST     PAWNEE                  39.59N 89.58W
06/05/2019  E60.00 MPH       SANGAMON           IL   EMERGENCY MNGR

0425 PM     TSTM WND DMG     PAWNEE                  39.59N 89.58W
06/05/2019                   SANGAMON           IL   EMERGENCY MNGR

            MULTIPLE TREES AND POWERLINES DOWN. ONE ON HOUSE

0435 PM     TSTM WND DMG     TAYLORVILLE             39.52N 89.26W
06/05/2019                   CHRISTIAN          IL   EMERGENCY MNGR

            ROOF DAMAGE AT HICKORY ESTATES

0438 PM     TSTM WND GST     TAYLORVILLE AIRPORT     39.53N 89.33W
06/05/2019  M63.00 MPH       CHRISTIAN          IL   AWOS

&&

VWILSON
Local storm report, Jun 5, 5:32 PM CDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
532 PM CDT WED JUN 5 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0417 PM     TSTM WND DMG     2 SE AUBURN             39.56N 89.72W
06/05/2019                   SANGAMON           IL   EMERGENCY MNGR

            25-30FT TREE UPROOTED, ABOUT 24 INCH DIAMETER

0455 PM     TSTM WND DMG     TOWER HILL              39.39N 88.96W
06/05/2019                   SHELBY             IL   LAW ENFORCEMENT

            POWER LINE DOWN ON HOUSE

&&

VWILSON
Special weather statement, Jun 5, 5:36 PM CDT, 21 minutes before
Special Weather Statement
National Weather Service Lincoln IL
536 PM CDT Wed Jun 5 2019

ILZ071-052330-
Clay-
536 PM CDT Wed Jun 5 2019

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN CLAY COUNTY UNTIL 630 PM
CDT...

At 534 PM CDT, Doppler radar was tracking strong thunderstorms from
Xenia to Kinmundy, moving east at 15 mph.

Penny size hail and wind gusts up to 50 mph will be possible with
this storm.

Locations impacted include...
Flora, Clay City, Xenia and Oskaloosa.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

&&

A Severe Thunderstorm Watch remains in effect until 1000 PM CDT for
south central Illinois.

LAT...LON 3861 8870 3873 8870 3878 8869 3873 8829
      3860 8831
TIME...MOT...LOC 2234Z 279DEG 13KT 3863 8863

Miller

The office that day

Everything else NWS Lincoln, IL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 5, 10:46 AM CDTSpecial Weather StatementILXFulton44 min
Jun 5, 11:21 AM CDTSevere Thunderstorm WarningILXLogan, Mason, Tazewell39 min
Jun 5, 12:00 PM CDTSevere Thunderstorm WarningILXDeWitt, Logan, Macon25 min
Jun 5, 2:11 PM CDTSevere Thunderstorm WarningILXCass, Mason, Schuyler49 min
Jun 5, 3:00 PM CDTSevere Thunderstorm WarningILXCass, Mason26 min
Jun 5, 3:12 PM CDTSevere Thunderstorm WarningILXCass, Morgan, Scott48 min
Jun 5, 3:21 PM CDTSpecial Weather StatementILXSangamon54 min
Jun 5, 3:54 PM CDTSevere Thunderstorm WarningILXChristian, Sangamon51 min
Jun 5, 4:27 PM CDTSevere Thunderstorm WarningILXChristian, Shelby48 min
Jun 5, 4:36 PM CDTSevere Thunderstorm WarningILXClark, Edgar39 min
Jun 5, 5:03 PM CDTSevere Thunderstorm WarningILXEffingham, Shelby42 min
Jun 5, 5:15 PM CDTSevere Thunderstorm WarningILXClark32 min
Jun 5, 5:36 PM CDTSpecial Weather StatementILXClay54 min
Jun 5, 6:02 PM CDTSpecial Weather StatementILXClark43 min
Jun 5, 6:33 PM CDTSpecial Weather StatementILXJasper, Richland57 min

Nearby

Flash Flood Warnings in Illinois, 2019Every flash flood warning in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.